# SDR 9701082761

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Duct
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLIGHT ATTENDANT REPORTED A LOUD BANG FROM AFT AIRSTAIR AREA FOLLOWED BY NR 2 EPR GAUGE DROPPING TO ZERO AND AN AFT BODY OVERHEAT INDICATION.  AIRCRAFT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED NR 3 ANTI-ICE MANIFOLD EJECTOR DUCT AND NR 2 EPR LINE.  PERFORMED OPERATIONAL CHECK OF ANTI-ICE SYSTEM AND NR 2 ENGINE EPR SYSTEM, OPERATIONAL CHECK OK.
